# SDR AALA20090901TUL03

- Difficulty date: August 28, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 30,816 hours, 12,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ABOVE LEFT NUMBER 1 DOOR ON FUSELAGE SKIN STATION 328 ONE INCH BELOW STRINGER 3L.  REPAIRED UNDER EA B737-53-007242.
